SciELO - Scientific Electronic Library Online

 
vol.39 issue1Some ideal convergent multiplier sequence spaces using de la Vallee Poussin mean and Zweier operatorWeak convergence and weak compactness in the space of integrable functions with respect to a vector measure author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

GHALI, Rachid El; ALMAHALEBI, Muaadh  and  KABBAJ, Samir. General solution and hyperstability results for a cubic radical functional equation related to quadratic mapping. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.107-122. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0007.

The aim of this paper is to introduce and solve the following radical cubic functional equation

Also, we investigate some stability results for the considered equation in Banach spaces.

Keywords : Stability; Hyperstability; Radical functional equations.

        · text in English     · English ( pdf )